| Catalog Number |
ULT14.0-38-35-P-12S-WOGS |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
10/26/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
Event or Problem Description
The complainant reported that the cap of the feeding adapter did not close well and it was very "loose-fitting".There were no reports of adverse effects to the patient as a result of this product problem.